Theta-point exponent for polymer chain in random media

Chakrabarti, B. K. ; Bhattacharjee, Somendra M. (1990) Theta-point exponent for polymer chain in random media Journal of Statistical Physics, 58 (1-2). pp. 383-388. ISSN 0022-4715

Full text not available from this repository.

Official URL:

Related URL:


Using field-theoretic arguments for self-avoiding walks on dilute lattices with site occupation concentration p, we show that the θ-point size exponent ϑθp of polymer chains remains unchanged for small disorder concentration (p>pc). At the percolation threshold p=pc, using a Flory-type approximation, we conjecture that ϑpcθ =5/(dB+7), where dB is the percolation backbone dimension. It shows that the upper critical dimensionality for the θ-point transition at p=pc shifts to a dimension dc >3. We also propose that the θ-point varies practically linearly with p for 1> p≥ pc.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:θ-point; Self-avoiding Walks; Percolation; Fractals; Renormalization Group; Flory Approximation
ID Code:3126
Deposited On:09 Oct 2010 10:25
Last Modified:19 May 2011 10:41

Repository Staff Only: item control page